# SDR 2006UALA01459

- Difficulty date: July 24, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 31,065 hours, 11,990 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS FAILED 3 SVC TEST.  FAULT IS EPSU BATTERY LEFT AFT.   REPLACED BATTERY PACK.
